Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/100877
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Transitive Courant algebroids, string structures and T-duality
Author: Baraglia, D.
Hekmati, P.
Citation: Advances in Theoretical and Mathematical Physics, 2015; 19(3):613-672
Publisher: International Press
Issue Date: 2015
ISSN: 1095-0761
1095-0753
Statement of
Responsibility: 
David Baraglia, Pedram Hekmati
Abstract: In this paper, we use reduction by extended actions to give a construction of transitive Courant algebroids from string classes. We prove that T-duality commutes with the reductions and thereby determine global conditions for the existence of T-duals in heterotic string theory. In particular we find that T-duality exchanges string structures and gives an isomorphism of transitive Courant algebroids. Consequently we derive the T-duality transformation for generalised metrics and show that the heterotic Einstein equations are preserved. The presence of string structures significantly extends the domain of applicability of T-duality and this is illustrated by several classes of examples.
Rights: Copyright status unknown
DOI: 10.4310/ATMP.2015.v19.n3.a3
Grant ID: http://purl.org/au-research/grants/arc/DP110103745
http://purl.org/au-research/grants/arc/DE120102657
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
RA_hdl_100877.pdf
  Restricted Access
Restricted Access505.23 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.